# SDR ZZDA2011818

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1, 2, 3 AND 10 SEAT EMERGENCY LIGHTS ARE OUT.  REMOVED AND REPLACED BATTERIES AND POWER SUPPLY PER B717 AMM 33-51-03 POWER SUPPLY IS BS-118 AND OPS CHECKED GOOD PER AMM 33-51-00.
